# SDR 08FDEA04598

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB70363
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 488 GL IS CHAFED IN SEVERAL AREAS.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01.  FABRICATED REPAIR DOUBLERS IAW SRM 54-00-01.  TREATED & PRIMED REPAIR DOUBLERS IAW SRM 51-21-01.  INSTALLED REPAIR DOUBLERS IAW SRM 51-31-01.
